# SDR SWAA2020040936090

- Difficulty date: April 6, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 30,030 hours, 18,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOP / RELAMPED R2 DOOR EXTERIOR EMERGENCY LIGHT REF AMM 33-51-04 OPS CHECK GOOD
